# SDR IXXA0300002O

- Difficulty date: January 3, 2003
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 89,095 hours, 28,855 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Socket
- Condition: Loose
- Location: Cockpit
- Part time: 89,095 hours, 28,855 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING CLIMB FROM DFW CREW NOTED LANDING GEAR DOOR NOT LATCHED LIGHT ILLUMINATED.  THE GEAR WAS CYCLED AND AN UPLATCH CHECK PERFORMED.  THE UPLATCH CHECK INDICATED THE GEAR SAFELY STOWED BUT LIGHT REMAINED ILLUMINATED.  CREW CONTINUED TO LRD FOR AN UNEVENTFUL LANDING.  UPON INSPECTION BY MAINTENANCE, THE INDICATING LIGHT SOCKET WAS FOUND TO BE INSECURE.  THE LIGHT SOCKET WAS PROPERLY SECURED PER THE AIRCRAFT MAINTENANCE MANUAL, A SUCCESSFUL OPERATIONAL CHECK PERFORMED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
